# SDR 6029501072008

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N259FX
- Make and model: Lear 60LEAR
- Aircraft serial: 295
- Aircraft time: 1,883 hours, 1,313 cycles
- Engine: Pwa PW305A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21198304
- Part serial: 75F0309
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION IN AUTO MODE INFLIGHT,  CREW REPORTED THAT THEY LOST PSI RAPIDLY AT 40K FT, CRUISE WITH DELTA P AT 9.1. CABIN ALTITUDE INCREASED TO 10 FT WITH CABIN RATE MAXED OUT. EMER PSI ACTIVATED AND CREW COULD NOT RESET. PRESSURIZATION FAULT LIGHT ILLUMINATED.  CO-PILOT WAS ABLE TO GAIN CONTROL OF CABIN IN MANUAL MODE.  MX REPLACED THE CABIN PRESSURE CONTROLLER AND PERFORMED SATISFACTORY OPS CHECKS.
